Oh Wow. Thank You CherylSue. I have been laid up
in bed unable to get to my computer till now
with this heat wave.
After having one horrific experience with Abx I doubt that
my GI: Colitis, Adrenal Dysfunction and Heart could take it.
I know for certain I've had this 13 years
and I fear the worst in fighting it off....it's been a rollercoaster so far
inter mixed with times of peace which are semi remissions I suppose.
As it is I was just in Lyme hell again from being given a steroid
for my adrenals by a famous LLMD and luckily only took half
the dose because I dropped to the floor 2 hours after taking it
unable to lift my legs, feeling like my heart would stop
only to be told at the ER that it was nothing and not from the drug.
My doc is good and agreed it could have activated things
but had not intended to.
I'm not writing to complain about my Doc...he is my life raft...
but to ask and just share my experience...
For 2 weeks after felt like I would faint every morning
but not normal fainting...free fall feelings...
and had a "pseudo seizure" while being given saline in the walk in clinic
after diarrhea and fainting a week after the initial incident.
I'm still not myself now with the heat wave.
Ironically was stronger than in years in April after doing one
hyperbaric treatment and 2 weeks of detoxification remedies at home.
Thank you so much reminding me
of the Lauricidin...and Olive Leaf.
I had some good experience with Monolaurin years ago
and I have HV6 as well.
I hope your journey is smooth and appreciate the info.
I have done all the mycoplasma reading you mentioned...
my Dr. is afraid to give me antibiotics knowing how sensitive I am...
to shoot off a few questions...
--Do you know anyone whose had success with HBOT?
--Do you know anyone who has significant adrenal problems with this?
--Do mini-strokes from it show up on EKG's? i'd imagine they would
but with our faulty healthcare system it's easy to question their accuracy...
Would love to chat more about it all
and hope this note finds you doing well.
Take good care and thanks again :)